Mathematische Zeitschrift

, Volume 190, Issue 2, pp 151–162

Sums of squares in division algebras

Authors

  • David B. Leep
    • University of California at Berkeley
  • Daniel B. Shapiro
    • The Ohio State University
  • Adrian R. Wadsworth
    • University of California at San Diego
Article

DOI: 10.1007/BF01160457

Cite this article as:
Leep, D.B., Shapiro, D.B. & Wadsworth, A.R. Math Z (1985) 190: 151. doi:10.1007/BF01160457
Download to read the full article text

Copyright information

© Springer-Verlag 1985